Day 738 Thorazine poisoning by agency cocktail

Today is Monday. Today, when I spoke to Matt, he was able to sit down and talk to a doctor about the numbness he suffers in his two fingers and hand of the same arm in which he was forcibly drugged with Thorazine among other things.
The doctor told him he suffered from Thorazine poisoning which causes permanent neurological damage. It is why he had tachycardiacha and psychosis.

WHY DO WE TORTURE? WHY DOES ANYONE ACCEPT TORTURE?

WILL MY SON EVER RECEIVE JUSTICE?

I begin to wonder if anyone is outraged anymore.

I hope one day we as a family will find peace in all of this.

I am thankful for a courageous compassionate doctor who took the time to inform my son.

🌹💕

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.